# SDR CA121228002

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 40,633 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE WAS SHUTDOWN FOR PRECAUTIONARY MEASURES.  THE PILOT REPORTED THAT THE ENGINE OIL PRESSURE WAS DROPPING OFF AND THE LOW OIL PRESSURE LIGHT WAS FLICKERING.  UPON A MAINTENANCE INSPECTION, MAINTENANCE WAS UNABLE TO START THE EFFECTED ENGINE FOR A GROUND RUN.  THE HP FUEL PUMP AND FCU WERE REMOVED AS A SUSPECT AND FOUND THAT THE HP PUMP ENGINE DRIVE GARLOC SEAL FAILED CONTAMINATING BOTH COMPONENTS.  THIS SEAL FAILURE WOULD HAVE BEEN THE ROOT CAUSE FOR THE OIL LOST AND A CONTRIBUTING FACTOR FOR THE STARTING ISSUE.  THE GARLOC SEAL WAS REPLACED ALONG WITH HP PUMP AND FCU, MAINTENANCE GROUND RUNS CARRIED OUT AND THE ENGINE WAS DISPOSED AS SERVICEABLE.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
